MAUDE Adverse Event Report: Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant

Advanced Bionics, LLC HiRes¿ Ultra 3D Implant; Cochlear Implant
Model Number CI-1601-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dizziness (2194); Balance Problems (4401)
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient is reportedly experiencing intermittent dizziness and imbalance since implant surgery.The bouts of dizziness reportedly only occur every month and a half.The recipient was prescribed prednisone and is going to see a vrt physical therapist.The recipient is progressing well with the device.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HiRes¿ Ultra 3D Implant
Common Device Name
Cochlear Implant
Manufacturer (Section D)
Advanced Bionics, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
heidi white
28515 westinghouse place
valencia, CA 91355
MDR Report Key50484425
Report Number3006556115-2026-00970
Device Sequence Number18700498
Product Code MCM
UDI-Device Identifier00840094455993
UDI-Public(01)00840094455993(11)260309(17)280531
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI-1601-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale